MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMWEAR FULL , SM AND MED. FRAME, INTL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMWEAR FULL , SM AND MED. FRAME, INTL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1133371
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation from a customer stating magnets from a dreamwear full mask reportedly caused interference with a patient's pacemaker implant.Patient was switched immediately to an amara view mask.There was no report patient harm or injury.The dreamwear mask was not returned for investigation.The dreamwear instructions for use includes the following warnings: the headgear clips contain magnets.Contact your healthcare professional before you use this mask.Some medical devices may be affected by magnetic fields.The magnetic clips in this mask should be kept at least 2 in.(50 mm) away from any active medical device with special attention to implanted devices such as pacemakers, defibrillators and cochlear implants.Do not use in or near magnetic resonance imaging (mri) equipment.This report will be filed as an initial-final report.We will continue to monitor these complaints regarding magnets.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported this event as an adverse event and product problem.A second review indicates this is a product problem only.There was no serious or permanent injury, and no medical intervention was required.

Brand Name
DREAMWEAR FULL , SM AND MED. FRAME, INTL
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key13666054
Report Number2518422-2022-07489
Device Sequence Number4995805
Product Code BZD
UDI-Device Identifier00606959046320
UDI-Public00606959046320
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K142554
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1133371
Device Catalogue Number1133371
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown